# SDR AALA20021087

- Difficulty date: July 22, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT AT FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
